×

Found 18,298 Documents (Results 1–100)

100
MathJax

Infinitely many solutions for Neumann problems associated to non-homogeneous differential operators through Orlicz-Sobolev spaces. (English) Zbl 07515007

J. Contemp. Math. Anal., Armen. Acad. Sci. 57, No. 1, 1-11 (2022) and Izv. Nats. Akad. Nauk Armen., Mat. 57, No. 1, 64-76 (2022).
PDF BibTeX XML Cite
Full Text: DOI

Estimates of approximating characteristics and the properties of the operators of best approximation for the classes of periodic functions in the space \(B_{1,1}\). (English. Ukrainian original) Zbl 07491010

Ukr. Math. J. 73, No. 8, 1278-1298 (2022); translation from Ukr. Mat. Zh. 73, No. 8, 1102-1119 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Inverse theorems on the approximation of periodic functions with high generalized smoothness. (English. Russian original) Zbl 07488510

Math. Notes 111, No. 2, 320-323 (2022); translation from Mat. Zametki 111, No. 2, 312-315 (2022).
MSC:  42A10 41A50 46E35
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software